CF-Permutation modules

Main Article Content

Ahmed Najim
Mohammed Elhassani Charkani


Let M be a free module of finite rank over a commutative ring with unity R. Let R[X] be the polynomial ring with coefficients in R. For an R-endomorphism f of M and a polynomial P(X) of R[X] and under certain condition, we show that if the R[X]-module MP(f) defined via P(f) is a CF-module, then the R[X]-module Mf defined via f is also a CF-module. An application to modules over group rings is also given. For a prime number p and a finite group G, we characterize CF-permutation G-modules.


Download data is not yet available.

Article Details

How to Cite
Najim, A., & Charkani, M. E. (2021). CF-Permutation modules. Gulf Journal of Mathematics, 10(1), 24-35.